# SDR DHL2003807007

- Difficulty date: May 19, 2003
- Submitted: May 22, 2003
- Operation: Air carrier
- Aircraft: N807DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 45990
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 000AA5060324
- Condition: Leaking
- Location: Hyd System
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

AFTER T/O UPON GEAR RETRACTION HYD SYS PX WENT TO ZERO , HYD QTY WENT TO HALF FULL. AILERON CONTROL MANUAL LIGHT ILLUMINATED. COMPLETED HYD PX ABNORMAL. ABNORM PROCEDURE, PX DID NOT INCREASE HYD QTY DECREASED TO AUX LEVEL. COMPLETED HYD QTY LOSS ABNORMAL PROCEDURE, FLAPS WOULD  NOT EXTEND HYD PX DID NOT INCREASE, HYD QTY DROPPED TO JUST ABOVE EMER. LEVEL. COMPLETED HYD SYS FAILED EMERGENCY CHECKLIST AND LANDED BACK AT SDQ.   T/S SYSTEM FOUND FLEX HYD LINE BROKEN. R&R FLEX LINE IAW MM 29-10-0 ON LH BOGIE TRIM ACTUATOR. SERVICED MAIN HYD. SYSTEM I/A/W/ MM 12-30-1 AND  RAN NR 2 AND 3 ENGS I/A/W/ JRH. NO LEAKS NOTED. SYSTEM NORMAL.
